English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/1776
logo share SHARE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

An Ordinal Shapley Value for Economic Environments [Revised Version]

AutorPérez-Castrillo, David; Wettstein, David
Palabras claveNon-Transferable utility games
Shapley value
Ordinal Shapley value
Fecha de publicación14-dic-2004
SerieUFAE and IAE Working Papers
ResumenWe propose a new solution concept to address the problem of sharing a surplus among the agents generating it. The problem is formulated in the preferences-endowments space. The solution is defined recursively, incorporating notions of consistency and fairness and relying on properties satisfied by the Shapley value for Transferable Utility (TU) games. We show a solution exists, and call it the Ordinal Shapley value (OSV). We characterize the OSV using the notion of coalitional dividends, and furthermore show it is monotone and anonymous. Finally, similarly to the weighted Shapely value for TU games, we construct a weighted OSV as well.
DescripciónRevised Version of the Paper UFAE and IAE Working Papers nr. 560.03. Published in the Journal of Economic Theory, Vol. 127, Issue 1, March 2006, Pages 296-308.
Versión del editorhttp://dx.doi.org/10.1016/j.jet.2004.11.007
Aparece en las colecciones: (IAE) Informes y documentos de trabajo
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
63404.pdf337,3 kBAdobe PDFVista previa
Mostrar el registro completo

NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.